Stopgripan Forte Powder for oral solution preparation, lemon, # 10

Special Price $20.90 Regular Price $28.00
In stock
SKU
OTC10208710

Category

Pain and fever

Release form

Powder

Manufacturer country

India

Package quantity, pcs

ten

Vacation conditions

Without recipe

Description

Stopgripan forte pore for preparation, solution for oral administration, lemon No. 10

Dosage

etc.

x 21.5g

Storage conditions and periods

In a dry place, at a temperature not exceeding 25 degrees.

INN / Active ingredient

Paracetamol

Specifications

Category

Pain and fever

Release form

Powder

Manufacturer country

India

Package quantity, pcs

ten

Vacation conditions

Without recipe

Brand name

Alvogen Pharma

The amount of the dosage form in the primary package

21.5 g

Primary packaging type

Sachet (sachet)

Type of consumer packaging

Pack of cardboard

Packaging

Box

The target audience

Adult

A type

Medicine

Package weight, g

275

Dosage (volume) of the substance in the preparation

:

1 sachet, paracetamol 650 mg, phenylephrine hydrochloride 10 mg, pheniramine maleate 20 mg, ascorbic acid 50 mg

Pharmaco-therapeutic group

:

ARI and cold" symptoms remedy (analgesic non-narcotic drug + alpha-adrenergic agonist + H1-histamine receptor blocker + vitamin)

Anatomical and therapeutic characteristics

:

N02BE51 Paracetamol, in combination with other drugs (excluding psychotropic drugs)

Dosage form

:

Powder for oral solution [lemon]

"

Write Your Own Review
You're reviewing:Stopgripan Forte Powder for oral solution preparation, lemon, # 10
Copyright © 2011-2022 Buy-Pharm, Inc. All rights reserved.